MathSciNet Relay Station
MathSciNet bibliographic data
MR1334876 53C21 (32F40 53A30 58G30)
Schoen, R. On the conformal and CR automorphism groups. Geom. Funct. Anal. 5 (1995), no. 2, 464–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement